# SDR FDEA202110012506

- Difficulty date: October 1, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PAINT REMOVAL FOUND EQUIPMENT COMPARTMENT ACCESS DOOR 1 EA CRACK AT AFT   UPPER LATCH CUTOUT AREA.   CUT OUT THE DAMAGED AREA. FABRICATED THE REPAIR DOUBLER AND INSTALLED THEM WITH   RIVETS I.A.W. A300-600F SRM 52-41-12-201, PARA. 5, FIG. 201, P. 202-205.
